Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Congestion in the esophagus. Hiccups, vomiting white foam. Allergic reaction?

I had an attack today, whereby I could not swallow very well; it felt as if something were stuck in my esophagus . I started hiccuping, and then started vomiting up whitish foam. I was at a store, and went to the bathroom there; continued to spit up. I left and came back to work, and immediately threw up whitish foam. Is it an allergic reaction of some sort? I was in Costco and sampled the food - nothing particularly unusual. Any ideas?
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  853
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiac Surgeon 's  Response
It looks like an acute gastritis and oesophgitis. There will be sores inside the esophagus. Continuous vomiting, burning sensation, nausea, difficulty in swallowing are commonly associated with it.
It does not look like an allergic reaction.
If symptoms persist, you may have to visit a doctor.
All the best.
Answered: Fri, 1 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor